# SDR AALA20001757

- Difficulty date: October 25, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 4E INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
